Side Effects Are Too Often Using Laxatives?
Assalamualikum the doctor already hmpr biweekly I have a difficult chapter and kl came out a little or hrs in liquid or solid form but soft. I have seen a doctor and on CT scans there is constipation and accumulation of pralax and / or dulcolax faeces. Previously, my chapter was always smooth and never had a problem, lastly I was also able to niflec for stomach drain, but I didn’t dare to try it. Then is it natural and there are no side effects always chapters with pralax consumption and dulcolac. Thanks doctor
Constipation is indeed a problem that is quite often experienced by society. Inappropriate food consumption patterns may be one reason. The lack of fiber in nutrition, lack of physical activity, can cause constipation. In addition, neurological disorders in the digestive tract muscles may also cause constipation. Disturbances in the supply of the spinal cord which supplies the muscles of the respiratory tract, may also cause constipation. The presence of tumors or disorders of the digestive tract, may also cause constipation.
Lactation drugs are only used occasionally when constipation occurs. Use too often can cause intestinal peristalsis that is not good. It's best if you routinely control and discuss with the treating doctor, so that it can be quickly detected when there are more serious problems.
Increase your fiber consumption. Limit your intake of fatty meat. Drinking water about 2 L per day. Try to exercise regularly 3-5 times a week.
Hopefully this answer can help you. Regards.